# SDR AALA202210076247

- Difficulty date: October 4, 2022
- Submitted: October 7, 2022
- Operation: Air carrier
- Aircraft: N917AN
- Make and model: Boeing 737
- Aircraft serial: 29518
- Aircraft time: 61,755 hours, 25,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Not Seated
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: OVERHEAD EMERGENCY LIGHT AT RIGHT HAND SEATS ROW 23 AND 24 IS INOPERATIVE. RESEATED EMERGENCY LIGHT CONNECTOR BETWEEN RIGHT HAND SEATS ROW 23 AND 24 PER AMM 33-51-03-960-805.  PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-03-960-805.
